I have been on a birth control for about 3 months and we've been married for 2 months. For the past 2 weeks I have been experiencing dizziness, nausea, more frequent urination, less energy, and I experienced heartburn for the first time 2 nights ago.
I have iron deficiency anemia so when the dizziness started, I thought it was related to that. But then it became a frequent and constant dizziness instead of dizzy spells like usual. I'm on a multivitamin to boost my iron, just as my doctor recommended so it seemed strange to be having the dizziness due to my iron. Then when the nausea started I thought it might be from my birth control, but it started out in the evenings, and then started to be in the morning and the evenings, and now it's pretty much all day.
I finished a regular cycle period today. Would it be possible for me to be pregnant while on birth control and after having my period? I've just moved to a new city and state and haven't gotten established with a doctor yet and I thought you could help cure my suspicions somewhat in the meantime.
The most likely explanation for your symptoms is that the pill you are on is too strong for you. If you have missed pills or had unprotected intercourse in the first month of taking pills, it is also possible (but unlikely) that you are pregnant.
It would be best to take a pregnancy test to be sure, but if it is negative, then you should establish care with someone as soon as possible and consider a new pill.
-- Cynthia, CNM. PhD.